MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION OPERATING TABLE TRUSYSTEM 7000 U DV; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION OPERATING TABLE TRUSYSTEM 7000 U DV; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Codes Unintended Movement (3026); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that during a surgical procedure, a operating table trusystem 7000 had lifted one foot off the ground at one end of the table.The customer then reversed the position and the table lowered rapidly.This occurred during patient use.The patient was uninjured, and the procedure was finished without incident.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
During the on-site inspection a visual inspection and function check test was performed.The result was that no active problems found.No active or recurring errors found.Full articulation working.No physical damage found.The device working as intended.When the ts7000 operating table is used as intended, the angle of the column does not change during use and the column is perpendicular to the floor at zero degree (0°).Therefore, the angle error of the column is an indication that the safe standing position of the column has been changed.The angle error of the column of 5° during the table operation with the remote control indicates that the table is collided with a foreign object or with the floor.Trendelenburg button on the remote control, increases from 2° to 5° and suddenly disappears after again to 0°.When the angle error of 5° disappears suddenly and the column goes back to 0°, this indicates that the table slipped off the object or the object was removed.In this case, exactly this behavior could be confirmed in the event log analysis and explains why the table crashed back down to the floor very fast.User manual #7990045_ 2074531 was provided to the customer for safety instructions.Ifu trusystem 7000 transport/repositioning: -always adjust the operating table to the zero position before placing the patient on the tabletop.-risk of collision when adjusting the operating table.Perform all patient repositioning in a controlled and responsible manner.Observe all electrically supported operating table functions and movements closely up to the final position in order to rule out the possibility of any risk to the patient and material damage to the operating table, equipment or furnishings.Potential collisions must be prevented by aborting the function.Pay close attention to ensure that no surgical draping, tubing or other objects come into contact with moveable parts and get caught by them.Pay particular attention to the operating table when lowering, as the operating tabletop may collide with operating accessories beneath it, or it may even contact the floor if it is set in an extreme position.In some circumstances, there is a possible crushing hazard for persons.

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U DV
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23898920
Report Number3007143268-2025-00094
Device Sequence Number5030437
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public(01)00887761989719
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1723633
Device Catalogue Number1723633
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown